# SDR P5CA2020031900113

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 2242234121
- Condition: Broken
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - SEAL, NO. 1 ENG R/H FAN COWL BETWEEN NO. 2 KEEPER AND TE.( IAW AMM 71-11-04-712-014 REV. 129 AND AMM 71-11-04-412-007 REV. 129 REPLACED SEAL AT #1 ENG R/H FAN COWL. CONDITION CHECK SATISFACTORY. )
